| Model Number |
SUTURELASSO, 45 DEGREE, CURVE LEFT |
| Medical Device Problem Codes |
Difficult to Advance (2920); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a labrum refixation surgery the lasso could not be pushed through the device.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is not confirmed.Visual evaluation noted no problem with the driver, and the suture lasso was not returned for investigation.Functional testing was not performed due to missing component.No problem found.